کد مقاله کد نشریه سال انتشار مقاله انگلیسی نسخه تمام متن
4629480 1340581 2012 7 صفحه PDF دانلود رایگان
عنوان انگلیسی مقاله ISI
Generating functions for a certain class of incomplete hypergeometric polynomials
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات ریاضیات کاربردی
پیش نمایش صفحه اول مقاله
Generating functions for a certain class of incomplete hypergeometric polynomials
چکیده انگلیسی

In a recent paper, Srivastava et al. (2012) [23] introduced and studied some fundamental properties and characteristics of a family of potentially useful incomplete hypergeometric functions. The main object of this paper is to investigate several generating functions for a certain class of incomplete hypergeometric polynomials associated with them. Various (known or new) special cases and consequences of the results presented in this paper are also considered.

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Applied Mathematics and Computation - Volume 219, Issue 6, 25 November 2012, Pages 3219–3225
نویسندگان
, ,